# SDR AALA20011275

- Difficulty date: June 20, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N218AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49168
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Aft Accessory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING OVERNIGHT MAINTENANCE, TWO EMERGENCY LIGHTS ABOVE TAIL CONE ESCAPE SLIDE INOPERATIVE.  REPLACED BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
